MathSciNet Relay Station
MathSciNet bibliographic data
MR1618713 47B20 (47D03)
Catepillán, Ximena; Szymański, Wacław Semigroup properties of factors in the polar decomposition or the operator De-Moivre formula. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3521–3526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement